U.S. doctors online nowAsk doctors free
A member asked:

I have been taking paracetamol for five days and am getting a headache. what can i do?

3 doctor answers3 doctors weighed in
Dr.
A Verified Doctoranswered
A US doctor answeredLearn more
See GP: You may have developed what's called analgesic withdrawal headaches. A vicious cycle where the headaches recur as paracetamol wears off. Need to be checked out for migraines etc. present to Afterhours or emergency if headache is severe drowsy vomiting fevers
Created for people with ongoing healthcare needs but benefits everyone.
Dr.
A Verified Doctoranswered
A US doctor answeredLearn more
Fluids and Sleep: Ensure you're taking enough fluids. Try getting a good nights sleep. Stay away from bright lights and loud noises. Anti inflammatories such as nurofen can help in addition to paracetamol. If none of these help then you need to see a Dr to investigate the cause of the headache
Created for people with ongoing healthcare needs but benefits everyone.
Dr.
A Verified Doctoranswered
A US doctor answeredLearn more
Headache : Headache can be due to various reasons . Commonly due to simple things like fever or migraine but there can be other reasons too . If you have fever , rashes, light sensitivity , loss of strength in arms or legs , unbearable pain then see the doctor now otherwise you can try anti inflammatory medications like brufen and if still doesn't improve then see your doctor.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Aug 13, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.